MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER

NEXTREMITY SOLUTIONS MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER
Catalog Number MS-SSR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records related to the event were reviewed.There were no non-conformances detected through the device history record review.A supplememntal report will be filed if additional information is provided in the future.
 
Event or Problem Description
It was reported that during a surgery using the msp metatarsal shortening system, the screwdriver tip broke off into the head of the screw.The tip of the driver was not removed from the screw.The screw remains implanted.No patient complications were reported.

Brand Name
MSP METATARSAL SHORTENING SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key9329846
Report Number3009540749-2019-00014
Device Sequence Number419009
Product Code LXH
UDI-Device Identifier00817701020103
UDI-Public00817701020103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS-SSR
Device Lot Number168415217B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR